# SDR YENA2023062200725

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER REMOVAL OF FRAME 17 "CHANNEL, LWR FR X=5064.0 ASSY" WAS FOUND CORROSION ON THE SHEAR CLIP (04 EA) LOCATED BETWEEN STRG 25/26 AND 27 LH/RH FWD FUSELAGE; SHEAR CLIPS (04 EA) LOCATED BETWEEN STRG 25/26 AND 27 LH/RH FWD FUSELAGE WERE REPLACED PER EMB 190 SRM 51-41-02, SRM 51-41-01 AND SRM 51-43-03 REF TOMX NRC 00131 W/O 2258.
